# SDR USAA2014101600014

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,456 hours, 22,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
